# SDR DL72S001395

- Difficulty date: July 19, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- Aircraft time: 56,114 hours, 41,868 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Loose
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV-2/E1 CK, FOUND LW NR 4 SPOILER MOUNT FITTING LOOSE AT LOWER BOLT ON SPAR.  REPAIRED PER M/M 57-42-0.
